MathSciNet Relay Station
MathSciNet bibliographic data
MR2322764 34C29 (34C25 34D20 49J52)
Buică, Adriana; Daniilidis, Aris Stability of periodic solutions for Lipschitz systems obtained via the averaging method. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3317–3327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement